Analog of the Levitzki Theorem for Infinitely Generated Associative Algebras
Matematičeskie zametki, Tome 86 (2009) no. 1, pp. 151-153
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
associative algebra, nilalgebra of bounded index, Levitzki theorem, infinitely generated algebra, field of positive characteristic, free associative algebra, two-sided ideal.
@article{MZM_2009_86_1_a12,
author = {L. M. Samoilov},
title = {Analog of the {Levitzki} {Theorem} for {Infinitely} {Generated} {Associative} {Algebras}},
journal = {Matemati\v{c}eskie zametki},
pages = {151--153},
year = {2009},
volume = {86},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2009_86_1_a12/}
}
L. M. Samoilov. Analog of the Levitzki Theorem for Infinitely Generated Associative Algebras. Matematičeskie zametki, Tome 86 (2009) no. 1, pp. 151-153. http://geodesic.mathdoc.fr/item/MZM_2009_86_1_a12/
[1] E. Zelmanov, Nil Rings and Periodic Groups, KMS Lecture Notes Math., Korean Math. Soc., Seoul, 1992 | MR | Zbl
[2] A. Ya. Belov, V. V. Borisenko, V. N. Latyshev, J. Math. Sci. (N. Y.), 87:3 (1997), 3463–3575 | MR | Zbl
[3] A. Kemer, Trends in Ring Theory (Miskolc, Hungary, 1996), CMS Conf. Proc., 22, Amer. Math. Soc., Providence, RI, 1998, 59–69 | MR | Zbl
[4] L. M. Samoilov, Matem. zametki, 82:4 (2007), 583–592 | MR | Zbl
[5] L. M. Samoilov, Matem. sb., 199:5 (2008), 81–126 | MR | Zbl
[6] Yu. P. Razmyslov, Tozhdestva algebr i ikh predstavlenii, Nauka, M., 1989 | MR | Zbl